# SDR HNAA2023021300045

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 44,313 hours, 39,647 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  657     31-50  2852572  12FEB23  BOS  CLOSE
      DURING TAKEOFF ROLL, SPOILERS OPENED WITH OPEN INDICATION AND AUDIBLE TRIM ANNUNCIATION WITH UNKNOWN MASTER WARNING

FACT  12FEB23  22:19  BOS
            C/W OPS CHECK OF THE SPOILER SYS. AS PER AMM 22-63-01. OPS CHECK GOOD. A/C OK FOR SERVICE
